# SDR 99ZZZX1826

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N119FX
- Make and model: Lear 31A
- Aircraft serial: 136
- System (JASC): 5533 · Ventral Structure
- Part: Delta Fin
- Condition: Cracked
- Location: Fuselage
- Part time: 1,314 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TOP SKIN OF RIGHT DELTA FIN CRACKED UNDER THE OUTBOARD STATIC WICK.  CRACK EXTENDED ALONG SIDE OF STATIC WICK BASE.  WAS NOTICED BY BLACK STREAKING ALONG ONE SIDE.
